MathSciNet Relay Station
MathSciNet bibliographic data
MR2659728 16S70 (16D25 16N20)
Mesyan, Zachary The ideals of an ideal extension. J. Algebra Appl. 9 (2010), no. 3, 407–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement